# SDR CA040430002

- Difficulty date: April 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Engine: Garrtt TFE7314R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 30607591
- Part serial: 0316
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE FUEL FILTER BY-PASS LIGHT FLICKERING AT TAKE-OFF CLIMB POWER SETTINGS. AIRCRAFT RETURN TO MAINTENANCE BASE, MAINTENANCE TECHNICIAN FOUND FUEL FILTER CONTAMINATED BY A LOTS OF FINE GREY SEDIMENT. IT WAS DETERMINED THAT THE ENGINE DRIVEN MOTIVE FLOW PUMP WAS DEFECTIVE. THE PUMP WAS REPLACED AS WELL AS THE FUEL FILTER, FUEL CONTROL UNIT, FLOW DIVIDER AND FUEL MANIFOLD NOZZLES.  AIRCARFT RETURN TO SERVICE.
